# SDR SWIA202161438

- Difficulty date: July 19, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE AT FS 421.00 TO STGR 16R TO FOM FOR STGR 19R REPAIR JOB 71006084 OP 173 MX# 23148650     (C-CHECK RO 9/27/2021)    REMOVED AND REINSTALLED FRAME SPLICE STGR 20R AT FS 421.00 TO FOM  REF. CRJ-700 SRM 51-42-06-001-001-A01 AND REO 670-53-21-2091 REV -- DATED 2021-07-21 ALL DETAILS AND REQUIREMENTS MET. / LEAK CHECK GOOD AT THIS TIME / COMPLIED WITH TASK CARD 51-900-1002-SKY
